Alert archive / Kansas / River Flood Warnings in 2016
River Flood Warning 30, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Apr 27, 2016, 1:39 AM CDT for Atchison County, Kansas. It took effect at Apr 27, 2016, 5:36 AM CDT. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2016, 1:39 AM CDT (06:39 UTC)
- In effect from
- Apr 27, 2016, 5:36 AM CDT
- Expired
- Apr 28, 2016, 1:58 PM CDT
- In force
- 32 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Atchison County, KS
The radar
The Topeka radar (KTWX), 81 km from the middle of the area, began a volume at 06:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Delaware River (KS) near Muscotah (MSCK1). The gauge peaked at 27.82 ft at Apr 27, 2016, 7:00 AM CDT.
- Action stage
- 22 ft
- Minor stage
- 27 ft
- Moderate stage
- 28 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06890100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
638
WGUS43 KEAX 270639
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
139 AM CDT WED APR 27 2016
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Kansas...
Delaware River near Muscotah affecting Atchison County.
Stranger Creek near Tonganoxie affecting Leavenworth County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC005-280639-
/O.NEW.KEAX.FL.W.0030.160427T1036Z-160428T1858Z/
/MSCK1.2.ER.160427T1036Z.160427T1200Z.160427T1858Z.NO/
139 AM CDT WED APR 27 2016
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Delaware River near Muscotah.
* from early this morning to Thursday afternoon.
* At 1:31 AM Wednesday the stage was 22.9 feet.
* Flood stage is 27.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 28.4 feet by this morning. The river will
fall below flood stage by this afternoon.
* At 27.0 feet...The east approach to the County Road bridge over the
Delaware River around 2.2 miles south of Muscotah is overtopped by
flood waters. Flooding of low-lying pasture and cropland also
occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Delaware River
Muscotah 27 22.9 Wed 02 AM 28.4 this morning
&&
LAT...LON 3957 9557 3957 9550 3937 9547 3937 9554 3945 9556
$$
KSC103-280638-
/O.NEW.KEAX.FL.W.0031.160427T1042Z-160430T0430Z/
/TNGK1.1.ER.160427T1042Z.160427T1800Z.160429T0430Z.UU/
139 AM CDT WED APR 27 2016
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Stranger Creek near Tonganoxie.
* from early this morning to Friday evening.
* At 1:16 AM Wednesday the stage was 15.8 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 25.4 feet by this afternoon. The river
will fall below flood stage by Thursday before midnight.
* At 25.0 feet...County Highway 6 floods about 3 miles east of
Tonganoxie.
* At 23.0 feet...Low-lying farmland along the creek floods.
&&
Latest
Location FS Stage Day/Time Forecast
Stranger Creek
Tonganoxie 23 15.8 Wed 01 AM 25.4 this afternoon
&&
LAT...LON 3918 9511 3920 9500 3901 9496 3900 9508
$$2 follow-up statements
132
WGUS83 KEAX 271547
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1047 AM CDT WED APR 27 2016
...The Flood Warning continues for the following rivers in Kansas...
Delaware River near Muscotah affecting Atchison County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC005-281547-
/O.EXT.KEAX.FL.W.0030.000000T0000Z-160428T1658Z/
/MSCK1.1.ER.160427T0915Z.160427T1230Z.160427T1658Z.NO/
1047 AM CDT WED APR 27 2016
The Flood Warning continues for
The Delaware River near Muscotah.
* until Thursday morning.
* At 10:31 AM Wednesday the stage was 27.7 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* At 27.0 feet...The east approach to the County Road bridge over the
Delaware River around 2.2 miles south of Muscotah is overtopped by
flood waters. Flooding of low-lying pasture and cropland also
occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Delaware River
Muscotah 27 27.7 Wed 11 AM 26.5 this afternoon
&&
LAT...LON 3957 9557 3957 9550 3937 9547 3937 9554 3945 9556
$$853
WGUS83 KEAX 280339
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1039 PM CDT WED APR 27 2016
...The Flood Warning is cancelled for the following rivers in
Kansas...
Delaware River near Muscotah affecting Atchison County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC005-280409-
/O.CAN.KEAX.FL.W.0030.000000T0000Z-160428T1658Z/
/MSCK1.1.ER.160427T0915Z.160427T1230Z.160427T1904Z.NO/
1039 PM CDT WED APR 27 2016
The Flood Warning is cancelled for
The Delaware River near Muscotah.
* At 10:16 PM Wednesday the stage was 20.9 feet.
* Flood stage is 27.0 feet.
* Fell below flood stage at 2:04 PM Wednesday.
* Forecast...The river will continue to fall to 5.1 feet by Friday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Delaware River
Muscotah 27 20.9 Wed 10 PM 16.4 early Thursday morning
&&
LAT...LON 3957 9557 3957 9550 3937 9547 3937 9554 3945 9556
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 27, 12:19 AM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Apr 27, 12:19 AM CDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
1219 AM CDT WED APR 27 2016
.Discussion...
Issued at 432 PM CDT TUE APR 26 2016
Convection got started early this morning in response to a little
vorticity max crossing a stalled front roughly along I-70, then the
low level jet kicked in and helped organize the early morning cells
into a progressive bow echo that moved across Missouri, roughly
along a line from St Joseph and Kansas City east-southeast through
Sedalia and Boonville. Rain totals of 1 to 2 inches, with locally
higher amounts, where noted along the path of the bow echo along
with some hail and wind reports, which will all factor into the
forecast for this evening. Otherwise, the bow echo has left behind a
significantly strong enough cold pool to push the stalled front from
I-70 south of the forecast region this afternoon, placing the
outflow boundary across Allen and Bourbon counties in Kansas just to
the southwest of our area, wrapping back up into the surface low
still located across central Kansas. This outflow boundary will be
the focus for more convection late this afternoon and evening.
Rest of the afternoon...Atmospheric recovery along the outflow
boundary, and points southwest, have returned into the 3000+ J/KG
range with effective southwest shear values of 40+ knots. This has
proven more than sufficient to result in severe thunderstorms just to
our west with convection starting to bubble up again in south
central Kansas along the dry line -extending south from the Wichita-
and also along the outflow boundary from Concordia, KS southeast to
Mound City, KS. However currently, steering winds up through 850mb
are from due south with 700mb winds south-southeast. As a result the
storms are lifting north-northeast so it will take till some time
for more than isolated thunderstorm activity to spread back across
our section of eastern Kansas and western Missouri. As the parent
upper level trough lifts and pivots late tonight it will become
increasingly negatively tilted, allowing more cold air in aloft thus
keeping the atmosphere unstable well into the overnight hours. This
could help fuel storms late into the overnight hours, keeping the
severe potential going late into the night as the low level jet veers
over into northwest Missouri. As a result, severe weather is
favorable for both damaging winds and large hail along with isolated
tornadoes both early this evening and late tonight. Expect storms to
persist through much of the night with ongoing activity possibly
lingering through sunrise Wednesday. Additionally, heavy rain is
expected to accompany these storms, and given the rainfall this
morning -especially across northwestern Missouri and northeast
Kansas- we have issued a flash flood watch for tonight to cover areas
along the state line.
Speaking of Wednesday...morning activity should be lifting northeast
and then likely result in a break in convection by the late morning
hours. However, the parent upper level trough will be pivoting
across above northwest Missouri with cold air sliding in aloft.
Resulting steepening lapse rates and could result in some low topped
thunderstorms, particularly in northwest Missouri and adjacent areas
of northeast Kansas. However, working against these low topped
storms will be the fact that the parent low will push the jet axis
east putting the better shear to the east of where the low top
storms would be expected. But, this still leaves the possibility open
for low topped severe weather in areas near the Iowa border east and
southeast into northeast and central Missouri Wednesday afternoon.
Any stormy activity Wednesday will likely continue to the northeast
thus leaving the region storm free by Thursday.
Attention then turns towards the weekend as another trough exits the
Desert Southwest by moving northeast across the Plains States. This
trough currently looks to be trending just far enough south to take
the focus for severe weather and put it to our south. But, we could
still get plenty of storms starting again Friday and lasting through
at least Saturday with more storms possible into Sunday. We will
want to watch for flooding potential given the rainfall totals
expected this work week, but currently the sever threat for the
weekend looks low at this time.
&&
.Aviation...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 1219 AM CDT WED APR 27 2016
Showers with embedded thunder will continue over the next few hours
at all TAF sites, then should push out of the area between 09z and
12z. Winds will veer gradually from north northeast to the southeast
overnight, then to the southwest after sunrise. Another round of a few
showers and isolated storms are possible Wednesday afternoon, but the
probability of these storms impacting the TAF sites is too low to
warrant a mention at this time.
&&
.EAX Watches/Warnings/Advisories...
KS...Flash Flood Watch until 7 AM CDT this morning for KSZ025-057-060-
102>105.
MO...Flash Flood Watch until 7 AM CDT this morning for MOZ001>004-
011>014-020>022-028>030-037-038-043-044-053-054.
&&
Discussion...Cutter
Aviation...LaflinHazardous weather outlook, Apr 26, 5:34 AM CDT, 20 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 534 AM CDT TUE APR 26 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271045- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 534 AM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORNING THUNDERSTORMS COULD PRODUCE LARGE HAIL. A SECOND ROUND OF POTENTIALLY SEVERE WEATHER IS POSSIBLE TONIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS AS WELL AS LOCALLY HEAVY RAINFALL. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THUNDERSTORMS WILL CONTINUE ON WEDNESDAY WITH ANOTHER THREAT FOR SEVERE STORMS. ADDITIONAL THUNDERSTORMS ARE LIKELY FROM FRIDAY NIGHT THROUGH THE WEEKEND. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Apr 26, 11:10 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1110 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM TSTM WND DMG 4 E LOUISBURG 38.62N 94.61W
04/26/2016 CASS MO LAW ENFORCEMENT
SEMI OVERTURNED AT 2 HIGHWAY AND STATE LINE...HEARD ON
POLICE SCANNER
&&
LAFLINLocal storm report, Apr 26, 11:36 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1136 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM TSTM WND DMG 2 ENE LOUISBURG 38.63N 94.65W
04/26/2016 MIAMI KS EMERGENCY MNGR
NUMEROUS TREES DOWN FROM LOUISBURG EAST NORTHEAST TO MO
STATE LINE.
&&Local storm report, Apr 26, 11:43 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1143 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 PM HAIL OVERLAND PARK 38.98N 94.67W
04/26/2016 E0.75 INCH JOHNSON KS PUBLIC
1014 PM FLASH FLOOD BASEHOR 39.14N 94.94W
04/26/2016 LEAVENWORTH KS LAW ENFORCEMENT
WATER 3 INCHES OVER ROADWAY AT 155TH AND STONERIDGE.
1043 PM FLASH FLOOD LEAVENWORTH 39.31N 94.92W
04/26/2016 LEAVENWORTH KS PUBLIC
8 INCHES OF WATER OVER ROAD AT K92 AND JUST SOUTHWEST OF
LECOMPTON ROAD.
1044 PM FLASH FLOOD BASEHOR 39.14N 94.94W
04/26/2016 LEAVENWORTH KS PUBLIC
WATER OVER ROADWAY AT 166TH AND KRIEDER RD
1119 PM FLASH FLOOD 3 N LIBERTY 39.29N 94.42W
04/26/2016 CLAY MO LAW ENFORCEMENT
UP TO 6 INCHES OF WATER OVER ROADWAY JUST NORTH OF
LIBERTY.
1124 PM FLASH FLOOD PARKVILLE 39.20N 94.68W
04/26/2016 PLATTE MO LAW ENFORCEMENT
6TH STREET FROM CROOKED TO WEST STREET CLOSED. NUMEROUS
REPORTS OF HIGH WATER COVERING ROADWAYS IN PLATTE COUNTY
1124 PM FLASH FLOOD EDGERTON 38.76N 95.01W
04/26/2016 JOHNSON KS LAW ENFORCEMENT
WATER OVER BRIDGE AT GROVE CREEK AND B HWY.
1136 PM FLASH FLOOD PARKVILLE 39.20N 94.68W
04/26/2016 PLATTE MO LAW ENFORCEMENT
9 HIGHWAY NORTH OF COFFEE RD TO 8500 BLOCK CLOSED. MDOT
NOTIFIED.
&&Special weather statement, Apr 27, 12:17 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1217 AM CDT WED APR 27 2016
KSZ060-MOZ043-053-054-270545-
LINN KS-HENRY MO-BATES MO-CASS MO-
1217 AM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINN...SOUTHEASTERN
CASS...BATES AND SOUTHWESTERN HENRY COUNTIES UNTIL 1245 AM CDT...
AT 1216 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF BUTLER...MOVING NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BUTLER...ADRIAN...RICH HILL...PLEASANTON...HUME...AMSTERDAM...AMORET...
ROCKVILLE...FOSTER...MERWIN...PASSAIC...BALLARD AND WORLAND.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
EAST CENTRAL KANSAS...AND WEST CENTRAL MISSOURI.
LAT...LON 3805 9425 3806 9454 3804 9469 3836 9469
3839 9461 3841 9461 3848 9453 3847 9404
3821 9403 3821 9405 3804 9406 3804 9411
3806 9413 3804 9420 3805 9421 3803 9423
TIME...MOT...LOC 0516Z 231DEG 30KT 3826 9452
WELSHSpecial weather statement, Apr 27, 12:44 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1244 AM CDT WED APR 27 2016
MOZ053-054-270630-
HENRY MO-BATES MO-
1244 AM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BATES AND SOUTH
CENTRAL HENRY COUNTIES UNTIL 130 AM CDT...
AT 1243 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
APPLETON CITY TO NEAR SCHELL CITY TO 11 MILES NORTHEAST OF WALKER TO
NEAR EL DORADO SPRINGS...AND MOVING NORTHEAST AT 45 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
APPLETON CITY...DEEPWATER...ROCKVILLE AND BROWNINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
WEST CENTRAL MISSOURI.
LAT...LON 3805 9410 3804 9411 3806 9413 3805 9419
3812 9424 3832 9367 3820 9361 3821 9398
3818 9405 3803 9406 3803 9409
TIME...MOT...LOC 0543Z 244DEG 41KT 3813 9415 3806 9410 3797 9403 3783
9406
JULYLocal storm report, Apr 27, 1:00 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM TSTM WND DMG PARKER 38.33N 94.99W
04/26/2016 LINN KS EMERGENCY MNGR
A FEW TREES DOWN
&&The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Doniphan | 12 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Atchison | 6 days |
| Apr 26, 8:58 PM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 49 hr |
| Apr 26, 9:44 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Linn, Miami | 31 min |
| Apr 26, 9:55 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Wyandotte | 35 min |
| Apr 26, 10:13 PM CDT | Flash Flood Warning | EAX | Johnson, Leavenworth, Wyandotte | 6 hr |
| Apr 26, 10:14 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Miami | 17 min |
| Apr 26, 10:25 PM CDT | Flash Flood Warning | EAX | Doniphan | 6 hr |
| Apr 26, 10:29 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Miami, Wyandotte | 46 min |
| Apr 26, 10:56 PM CDT | Flash Flood Warning | EAX | Johnson, Wyandotte | 6 hr |
| Apr 26, 11:33 PM CDT | River Flood Warning | EAX | Johnson | 29 hr |
| Apr 27, 1:39 AM CDT | River Flood Warning | EAX | Leavenworth | 70 hr |
| Apr 27, 1:47 AM CDT | River Flood Warning | EAX | Miami | 4 days |
| Apr 27, 1:47 AM CDT | River Flood Warning | EAX | Linn | 4 days |
| Apr 27, 5:05 AM CDT | Areal Flood Warning | EAX | Atchison, Doniphan, Johnson, Leavenworth, Wyandotte | 18 hr |
| Apr 27, 1:54 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 36 min |
| Apr 27, 2:32 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 28 min |
| Apr 27, 2:57 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 33 min |
| Apr 27, 3:02 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 43 min |
| Apr 27, 3:19 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Leavenworth | 41 min |
| Apr 27, 3:27 PM CDT | Special Weather Statement | EAX | Wyandotte | 33 min |
| Apr 27, 3:31 PM CDT | Special Weather Statement | EAX | Leavenworth | 44 min |
| Apr 27, 3:33 PM CDT | Severe Thunderstorm Warning | EAX | Wyandotte | 27 min |
| Apr 27, 3:38 PM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 37 min |
Nearby
River Flood Warnings in Kansas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.